MAGENT

Emergency · LIVE

ITAS2010 Takayasu clinical activity

ITAS2010

Sum Misra 2013 ITAS2010 weights from 44 caller-assigned clinical items (new or worsening within 3 months and ascribed to active vasculitis) and return the integer score (max 51) plus active_disease (true iff score ≥ 2). Not a diagnosis.

LIVE $0.005 USDC GET /api/calc/itas2010

Markdown: /docs/itas2010.md · Canonical: https://magentlab.com/docs/itas2010

Not a medical device. Not a diagnosis, dose, or listing recommendation.

What it computes

Sum Misra 2013 ITAS2010 weights from 44 caller-assigned clinical items (new or worsening within 3 months and ascribed to active vasculitis) and return the integer score (max 51) plus active_disease (true iff score ≥ 2). Not a diagnosis.

When to use

When an agent already has the 44 Misra 2013 ITAS2010 items assigned as true or false and needs that paper's weighted total and ≥2 active-disease cut. magent does not examine the patient, score ITAS-A (ESR/CRP), read angiography, or diagnose Takayasu arteritis.

When not to use

  • Not a medical device and not a diagnosis of Takayasu arteritis or a treatment order.
  • Each of the 44 items is caller-assigned true only if new or worsening within 3 months and ascribed to active vasculitis. magent does not examine the patient, auscultate bruits, palpate pulses, measure blood pressure, or read imaging.
  • Seven items score 2 when present (diastolic BP >90 mmHg, stroke, bruits, pulse inequality, pulse loss, claudication, carotidodynia). The other 37 items score 1. Parent items and named sites are independent caller flags; magent does not infer a parent from a site.
  • Active disease is the published ITAS2010 cut: active_disease true iff score ≥ 2. magent does not invent mild, moderate, or severe bands.
  • This is the Misra 2013 clinical ITAS2010 integer only (max 51). It does not add ITAS-A ESR/CRP points. Angiography is not in the score. Does not invent extra BVAS items.

Formula

ITAS2010 = 2*(diastolic_hypertension + stroke + bruits + pulse_inequality + pulse_loss + claudication + carotidodynia) + malaise_weight_loss + myalgia_arthralgia_arthritis + headache + severe_abdominal_pain + abortions + systolic_hypertension + seizures + syncope + vertigo_dizziness + bruit_right_carotid + bruit_left_carotid + bruit_right_subclavian + bruit_left_subclavian + bruit_right_renal + bruit_left_renal + bp_inequality + pulse_loss_right_carotid + pulse_loss_left_carotid + pulse_loss_right_subclavian + pulse_loss_left_subclavian + pulse_loss_right_brachial + pulse_loss_left_brachial + pulse_loss_right_radial + pulse_loss_left_radial + pulse_loss_right_femoral + pulse_loss_left_femoral + pulse_loss_right_popliteal + pulse_loss_left_popliteal + pulse_loss_right_posterior_tibial + pulse_loss_left_posterior_tibial + pulse_loss_right_dorsalis_pedis + pulse_loss_left_dorsalis_pedis + claudication_arm + claudication_leg + aortic_incompetence + myocardial_infarct_angina + cardiomyopathy_cardiac_failure; Misra 2013; each item true only if new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller; magent does not examine the patient; active_disease iff score ≥ 2; max 51; not ITAS-A; not a diagnosis

Citation

Title
Development and initial validation of the Indian Takayasu Clinical Activity Score (ITAS2010)
Authors
Misra R, Danda D, Rajappa SM, et al; Indian Rheumatology Vasculitis (IRAVAS) group
Source
Rheumatology (Oxford). 2013;52(10):1795-1801
DOI
10.1093/rheumatology/ket128

Worked example

All items false

Given: pulse_loss_left_popliteal=falsebruit_right_subclavian=falseheadache=falsesyncope=falsemyalgia_arthralgia_arthritis=falsebruit_left_renal=falsepulse_loss_right_brachial=falsevertigo_dizziness=falsebp_inequality=falsepulse_loss_right_carotid=falsesystolic_hypertension=falsemyocardial_infarct_angina=falseclaudication_arm=falseaortic_incompetence=falsepulse_loss=falsepulse_loss_right_subclavian=falsebruit_left_carotid=falsebruits=falsepulse_loss_left_radial=falsepulse_inequality=falsesevere_abdominal_pain=falseabortions=falsepulse_loss_right_popliteal=falseseizures=falsepulse_loss_left_dorsalis_pedis=falsepulse_loss_right_femoral=falsecarotidodynia=falsepulse_loss_right_dorsalis_pedis=falsecardiomyopathy_cardiac_failure=falsepulse_loss_left_femoral=falsepulse_loss_left_brachial=falsebruit_left_subclavian=falsepulse_loss_right_posterior_tibial=falsebruit_right_carotid=falsediastolic_hypertension=falseclaudication=falsepulse_loss_left_posterior_tibial=falsepulse_loss_left_subclavian=falseclaudication_leg=falsestroke=falsepulse_loss_right_radial=falsepulse_loss_left_carotid=falsemalaise_weight_loss=falsebruit_right_renal=false

  1. all 44 Misra 2013 ITAS2010 items are false as assigned by the caller
  2. score = 0 (max 51); active_disease false (cut is ≥ 2)

Stroke only (weighted item)

Given: pulse_loss_left_popliteal=falsebruit_right_subclavian=falseheadache=falsesyncope=falsemyalgia_arthralgia_arthritis=falsebruit_left_renal=falsepulse_loss_right_brachial=falsevertigo_dizziness=falsebp_inequality=falsepulse_loss_right_carotid=falsesystolic_hypertension=falsemyocardial_infarct_angina=falseclaudication_arm=falseaortic_incompetence=falsepulse_loss=falsepulse_loss_right_subclavian=falsebruit_left_carotid=falsebruits=falsepulse_loss_left_radial=falsepulse_inequality=falsesevere_abdominal_pain=falseabortions=falsepulse_loss_right_popliteal=falseseizures=falsepulse_loss_left_dorsalis_pedis=falsepulse_loss_right_femoral=falsecarotidodynia=falsepulse_loss_right_dorsalis_pedis=falsecardiomyopathy_cardiac_failure=falsepulse_loss_left_femoral=falsepulse_loss_left_brachial=falsebruit_left_subclavian=falsepulse_loss_right_posterior_tibial=falsebruit_right_carotid=falsediastolic_hypertension=falseclaudication=falsepulse_loss_left_posterior_tibial=falsepulse_loss_left_subclavian=falseclaudication_leg=falsestroke=truepulse_loss_right_radial=falsepulse_loss_left_carotid=falsemalaise_weight_loss=falsebruit_right_renal=false

  1. stroke true scores 2; remaining 43 items false
  2. score = 2 (max 51); active_disease true

All 44 items present

Given: pulse_loss_left_popliteal=truebruit_right_subclavian=trueheadache=truesyncope=truemyalgia_arthralgia_arthritis=truebruit_left_renal=truepulse_loss_right_brachial=truevertigo_dizziness=truebp_inequality=truepulse_loss_right_carotid=truesystolic_hypertension=truemyocardial_infarct_angina=trueclaudication_arm=trueaortic_incompetence=truepulse_loss=truepulse_loss_right_subclavian=truebruit_left_carotid=truebruits=truepulse_loss_left_radial=truepulse_inequality=truesevere_abdominal_pain=trueabortions=truepulse_loss_right_popliteal=trueseizures=truepulse_loss_left_dorsalis_pedis=truepulse_loss_right_femoral=truecarotidodynia=truepulse_loss_right_dorsalis_pedis=truecardiomyopathy_cardiac_failure=truepulse_loss_left_femoral=truepulse_loss_left_brachial=truebruit_left_subclavian=truepulse_loss_right_posterior_tibial=truebruit_right_carotid=truediastolic_hypertension=trueclaudication=truepulse_loss_left_posterior_tibial=truepulse_loss_left_subclavian=trueclaudication_leg=truestroke=truepulse_loss_right_radial=truepulse_loss_left_carotid=truemalaise_weight_loss=truebruit_right_renal=true

  1. all 44 Misra 2013 ITAS2010 items are true as assigned by the caller
  2. 7×2 + 37×1 = 51 (max 51); active_disease true. Not a diagnosis.

Also searched as

  • Indian Takayasu Clinical Activity Score
  • ITAS2010
  • ITAS 2010
  • Misra 2013 ITAS2010
  • Takayasu arteritis activity score
  • IRAVAS ITAS2010
  • ITAS-2010
  • carotidodynia Takayasu score

Try

Opens the live endpoint. Unpaid browser requests show the paywall; agents should send Accept: application/json.

/api/calc/itas2010?malaise_weight_loss=false&myalgia_arthralgia_arthritis=false&headache=false&severe_abdominal_pain=false&abortions=false&diastolic_hypertension=false&systolic_hypertension=false&stroke=false&seizures=false&syncope=false&vertigo_dizziness=false&bruits=false&bruit_right_carotid=false&bruit_left_carotid=false&bruit_right_subclavian=false&bruit_left_subclavian=false&bruit_right_renal=false&bruit_left_renal=false&pulse_inequality=false&bp_inequality=false&pulse_loss=false&pulse_loss_right_carotid=false&pulse_loss_left_carotid=false&pulse_loss_right_subclavian=false&pulse_loss_left_subclavian=false&pulse_loss_right_brachial=false&pulse_loss_left_brachial=false&pulse_loss_right_radial=false&pulse_loss_left_radial=false&pulse_loss_right_femoral=false&pulse_loss_left_femoral=false&pulse_loss_right_popliteal=false&pulse_loss_left_popliteal=false&pulse_loss_right_posterior_tibial=false&pulse_loss_left_posterior_tibial=false&pulse_loss_right_dorsalis_pedis=false&pulse_loss_left_dorsalis_pedis=false&claudication=false&claudication_arm=false&claudication_leg=false&carotidodynia=false&aortic_incompetence=false&myocardial_infarct_angina=false&cardiomyopathy_cardiac_failure=false

Full URL: https://api.magentlab.com/api/calc/itas2010?malaise_weight_loss=false&myalgia_arthralgia_arthritis=false&headache=false&severe_abdominal_pain=false&abortions=false&diastolic_hypertension=false&systolic_hypertension=false&stroke=false&seizures=false&syncope=false&vertigo_dizziness=false&bruits=false&bruit_right_carotid=false&bruit_left_carotid=false&bruit_right_subclavian=false&bruit_left_subclavian=false&bruit_right_renal=false&bruit_left_renal=false&pulse_inequality=false&bp_inequality=false&pulse_loss=false&pulse_loss_right_carotid=false&pulse_loss_left_carotid=false&pulse_loss_right_subclavian=false&pulse_loss_left_subclavian=false&pulse_loss_right_brachial=false&pulse_loss_left_brachial=false&pulse_loss_right_radial=false&pulse_loss_left_radial=false&pulse_loss_right_femoral=false&pulse_loss_left_femoral=false&pulse_loss_right_popliteal=false&pulse_loss_left_popliteal=false&pulse_loss_right_posterior_tibial=false&pulse_loss_left_posterior_tibial=false&pulse_loss_right_dorsalis_pedis=false&pulse_loss_left_dorsalis_pedis=false&claudication=false&claudication_arm=false&claudication_leg=false&carotidodynia=false&aortic_incompetence=false&myocardial_infarct_angina=false&cardiomyopathy_cardiac_failure=false

Call

Expect HTTP 402 until you retry with PAYMENT-SIGNATURE. Incomplete query params return HTTP 400 before any quote or charge.

curl -i -H "Accept: application/json" "https://api.magentlab.com/api/calc/itas2010?malaise_weight_loss=false&myalgia_arthralgia_arthritis=false&headache=false&severe_abdominal_pain=false&abortions=false&diastolic_hypertension=false&systolic_hypertension=false&stroke=false&seizures=false&syncope=false&vertigo_dizziness=false&bruits=false&bruit_right_carotid=false&bruit_left_carotid=false&bruit_right_subclavian=false&bruit_left_subclavian=false&bruit_right_renal=false&bruit_left_renal=false&pulse_inequality=false&bp_inequality=false&pulse_loss=false&pulse_loss_right_carotid=false&pulse_loss_left_carotid=false&pulse_loss_right_subclavian=false&pulse_loss_left_subclavian=false&pulse_loss_right_brachial=false&pulse_loss_left_brachial=false&pulse_loss_right_radial=false&pulse_loss_left_radial=false&pulse_loss_right_femoral=false&pulse_loss_left_femoral=false&pulse_loss_right_popliteal=false&pulse_loss_left_popliteal=false&pulse_loss_right_posterior_tibial=false&pulse_loss_left_posterior_tibial=false&pulse_loss_right_dorsalis_pedis=false&pulse_loss_left_dorsalis_pedis=false&claudication=false&claudication_arm=false&claudication_leg=false&carotidodynia=false&aortic_incompetence=false&myocardial_infarct_angina=false&cardiomyopathy_cardiac_failure=false"

Parameters

Name Type Required Description
malaise_weight_loss boolean required Misra 2013 ITAS2010: malaise or weight loss >2 kg, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
myalgia_arthralgia_arthritis boolean required Misra 2013 ITAS2010: myalgia, arthralgia, or arthritis, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
headache boolean required Misra 2013 ITAS2010: headache, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
severe_abdominal_pain boolean required Misra 2013 ITAS2010: severe abdominal pain, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
abortions boolean required Misra 2013 ITAS2010: abortion (genitourinary item), new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
diastolic_hypertension boolean required Misra 2013 ITAS2010: diastolic blood pressure >90 mmHg, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. Weighted item (scores 2). true scores 2. magent does not examine the patient.
systolic_hypertension boolean required Misra 2013 ITAS2010: systolic blood pressure >140 mmHg, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
stroke boolean required Misra 2013 ITAS2010: stroke, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. Weighted item (scores 2). true scores 2. magent does not examine the patient.
seizures boolean required Misra 2013 ITAS2010: seizures (not hypertensive), new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
syncope boolean required Misra 2013 ITAS2010: syncope, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
vertigo_dizziness boolean required Misra 2013 ITAS2010: vertigo or dizziness, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
bruits boolean required Misra 2013 ITAS2010: bruits (weighted parent item), new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. Weighted item (scores 2). true scores 2. magent does not examine the patient.
bruit_right_carotid boolean required Misra 2013 ITAS2010: right carotid bruit, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
bruit_left_carotid boolean required Misra 2013 ITAS2010: left carotid bruit, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
bruit_right_subclavian boolean required Misra 2013 ITAS2010: right subclavian bruit, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
bruit_left_subclavian boolean required Misra 2013 ITAS2010: left subclavian bruit, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
bruit_right_renal boolean required Misra 2013 ITAS2010: right renal bruit, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
bruit_left_renal boolean required Misra 2013 ITAS2010: left renal bruit, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
pulse_inequality boolean required Misra 2013 ITAS2010: pulse inequality, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. Weighted item (scores 2). true scores 2. magent does not examine the patient.
bp_inequality boolean required Misra 2013 ITAS2010: blood-pressure inequality, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
pulse_loss boolean required Misra 2013 ITAS2010: new loss of pulses (weighted parent item), new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. Weighted item (scores 2). true scores 2. magent does not examine the patient.
pulse_loss_right_carotid boolean required Misra 2013 ITAS2010: new loss of the right carotid pulse, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
pulse_loss_left_carotid boolean required Misra 2013 ITAS2010: new loss of the left carotid pulse, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
pulse_loss_right_subclavian boolean required Misra 2013 ITAS2010: new loss of the right subclavian pulse, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
pulse_loss_left_subclavian boolean required Misra 2013 ITAS2010: new loss of the left subclavian pulse, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
pulse_loss_right_brachial boolean required Misra 2013 ITAS2010: new loss of the right brachial pulse, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
pulse_loss_left_brachial boolean required Misra 2013 ITAS2010: new loss of the left brachial pulse, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
pulse_loss_right_radial boolean required Misra 2013 ITAS2010: new loss of the right radial pulse, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
pulse_loss_left_radial boolean required Misra 2013 ITAS2010: new loss of the left radial pulse, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
pulse_loss_right_femoral boolean required Misra 2013 ITAS2010: new loss of the right femoral pulse, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
pulse_loss_left_femoral boolean required Misra 2013 ITAS2010: new loss of the left femoral pulse, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
pulse_loss_right_popliteal boolean required Misra 2013 ITAS2010: new loss of the right popliteal pulse, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
pulse_loss_left_popliteal boolean required Misra 2013 ITAS2010: new loss of the left popliteal pulse, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
pulse_loss_right_posterior_tibial boolean required Misra 2013 ITAS2010: new loss of the right posterior tibial pulse, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
pulse_loss_left_posterior_tibial boolean required Misra 2013 ITAS2010: new loss of the left posterior tibial pulse, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
pulse_loss_right_dorsalis_pedis boolean required Misra 2013 ITAS2010: new loss of the right dorsalis pedis pulse, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
pulse_loss_left_dorsalis_pedis boolean required Misra 2013 ITAS2010: new loss of the left dorsalis pedis pulse, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
claudication boolean required Misra 2013 ITAS2010: claudication (weighted parent item), new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. Weighted item (scores 2). true scores 2. magent does not examine the patient.
claudication_arm boolean required Misra 2013 ITAS2010: arm claudication, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
claudication_leg boolean required Misra 2013 ITAS2010: leg claudication, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
carotidodynia boolean required Misra 2013 ITAS2010: carotidodynia, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. Weighted item (scores 2). true scores 2. magent does not examine the patient.
aortic_incompetence boolean required Misra 2013 ITAS2010: aortic incompetence, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
myocardial_infarct_angina boolean required Misra 2013 ITAS2010: myocardial infarction or angina, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
cardiomyopathy_cardiac_failure boolean required Misra 2013 ITAS2010: cardiomyopathy or cardiac failure, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.

Bulk (POST)

POST the same path with a JSON items array. The first item is the GET unit; each additional item is $0.002. Invalid items return HTTP 400 before settlement.

POST /api/calc/itas2010 Max 25 unit_amount + extra_item_amount * (n - 1) extra $0.002 PREVIEW

  • 1 to 25 items. Each item uses the same keys as the GET query parameters.
  • POST of 1 item costs the same as GET. Lists longer than 25: chunk into multiple POSTs. Extra items still execute; do not pad dummy rows.
  • The first invalid item fails the whole request (index in the 400 JSON). You are not charged.
  • HTTP 200 is {count, path, items}. Each items[i] is the GET 200 body for that row.
  • Catalog misses (empty matches, found=false) stay paid 200s inside that slot.
  • x402 resource URL is this path plus n and body_sha256. Browsers that prefer text/html get the same paywall as GET; Pay retries POST with the same items.

Example request (fixture)

{
  "items": [
    {
      "bruit_right_renal": "false",
      "malaise_weight_loss": "false",
      "pulse_loss_left_carotid": "false",
      "pulse_loss_right_radial": "false",
      "stroke": "false",
      "claudication_leg": "false",
      "pulse_loss_left_subclavian": "false",
      "pulse_loss_left_posterior_tibial": "false",
      "claudication": "false",
      "diastolic_hypertension": "false",
      "bruit_right_carotid": "false",
      "pulse_loss_right_posterior_tibial": "false",
      "bruit_left_subclavian": "false",
      "pulse_loss_left_brachial": "false",
      "pulse_loss_left_femoral": "false",
      "cardiomyopathy_cardiac_failure": "false",
      "pulse_loss_right_dorsalis_pedis": "false",
      "carotidodynia": "false",
      "pulse_loss_right_femoral": "false",
      "pulse_loss_left_dorsalis_pedis": "false",
      "seizures": "false",
      "pulse_loss_right_popliteal": "false",
      "abortions": "false",
      "severe_abdominal_pain": "false",
      "pulse_inequality": "false",
      "pulse_loss_left_radial": "false",
      "bruits": "false",
      "bruit_left_carotid": "false",
      "pulse_loss_right_subclavian": "false",
      "pulse_loss": "false",
      "aortic_incompetence": "false",
      "claudication_arm": "false",
      "myocardial_infarct_angina": "false",
      "systolic_hypertension": "false",
      "pulse_loss_right_carotid": "false",
      "bp_inequality": "false",
      "vertigo_dizziness": "false",
      "pulse_loss_right_brachial": "false",
      "bruit_left_renal": "false",
      "myalgia_arthralgia_arthritis": "false",
      "syncope": "false",
      "headache": "false",
      "bruit_right_subclavian": "false",
      "pulse_loss_left_popliteal": "false"
    },
    {
      "bruit_right_renal": "false",
      "malaise_weight_loss": "false",
      "pulse_loss_left_carotid": "false",
      "pulse_loss_right_radial": "false",
      "stroke": "false",
      "claudication_leg": "false",
      "pulse_loss_left_subclavian": "false",
      "pulse_loss_left_posterior_tibial": "false",
      "claudication": "false",
      "diastolic_hypertension": "false",
      "bruit_right_carotid": "false",
      "pulse_loss_right_posterior_tibial": "false",
      "bruit_left_subclavian": "false",
      "pulse_loss_left_brachial": "false",
      "pulse_loss_left_femoral": "false",
      "cardiomyopathy_cardiac_failure": "false",
      "pulse_loss_right_dorsalis_pedis": "false",
      "carotidodynia": "false",
      "pulse_loss_right_femoral": "false",
      "pulse_loss_left_dorsalis_pedis": "false",
      "seizures": "false",
      "pulse_loss_right_popliteal": "false",
      "abortions": "false",
      "severe_abdominal_pain": "false",
      "pulse_inequality": "false",
      "pulse_loss_left_radial": "false",
      "bruits": "false",
      "bruit_left_carotid": "false",
      "pulse_loss_right_subclavian": "false",
      "pulse_loss": "false",
      "aortic_incompetence": "false",
      "claudication_arm": "false",
      "myocardial_infarct_angina": "false",
      "systolic_hypertension": "false",
      "pulse_loss_right_carotid": "false",
      "bp_inequality": "false",
      "vertigo_dizziness": "false",
      "pulse_loss_right_brachial": "false",
      "bruit_left_renal": "false",
      "myalgia_arthralgia_arthritis": "false",
      "syncope": "false",
      "headache": "false",
      "bruit_right_subclavian": "false",
      "pulse_loss_left_popliteal": "false"
    }
  ]
}

Open bulk paywall →

Opens a two-item fixture on the API host. Unpaid browsers get the same MetaMask paywall as GET; Pay retries POST with those items.

Example 200 (fixture)

{
  "count": 2,
  "path": "/api/calc/itas2010",
  "items": [
    {
      "components": [
        {
          "factor": "malaise_weight_loss",
          "points": 0,
          "present": false
        },
        {
          "factor": "myalgia_arthralgia_arthritis",
          "points": 0,
          "present": false
        },
        {
          "factor": "headache",
          "points": 0,
          "present": false
        },
        {
          "factor": "severe_abdominal_pain",
          "points": 0,
          "present": false
        },
        {
          "factor": "abortions",
          "points": 0,
          "present": false
        },
        {
          "factor": "diastolic_hypertension",
          "points": 0,
          "present": false
        },
        {
          "factor": "systolic_hypertension",
          "points": 0,
          "present": false
        },
        {
          "factor": "stroke",
          "points": 0,
          "present": false
        },
        {
          "factor": "seizures",
          "points": 0,
          "present": false
        },
        {
          "factor": "syncope",
          "points": 0,
          "present": false
        },
        {
          "factor": "vertigo_dizziness",
          "points": 0,
          "present": false
        },
        {
          "factor": "bruits",
          "points": 0,
          "present": false
        },
        {
          "factor": "bruit_right_carotid",
          "points": 0,
          "present": false
        },
        {
          "factor": "bruit_left_carotid",
          "points": 0,
          "present": false
        },
        {
          "factor": "bruit_right_subclavian",
          "points": 0,
          "present": false
        },
        {
          "factor": "bruit_left_subclavian",
          "points": 0,
          "present": false
        },
        {
          "factor": "bruit_right_renal",
          "points": 0,
          "present": false
        },
        {
          "factor": "bruit_left_renal",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_inequality",
          "points": 0,
          "present": false
        },
        {
          "factor": "bp_inequality",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss_right_carotid",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss_left_carotid",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss_right_subclavian",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss_left_subclavian",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss_right_brachial",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss_left_brachial",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss_right_radial",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss_left_radial",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss_right_femoral",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss_left_femoral",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss_right_popliteal",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss_left_popliteal",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss_right_posterior_tibial",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss_left_posterior_tibial",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss_right_dorsalis_pedis",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss_left_dorsalis_pedis",
          "points": 0,
          "present": false
        },
        {
          "factor": "claudication",
          "points": 0,
          "present": false
        },
        {
          "factor": "claudication_arm",
          "points": 0,
          "present": false
        },
        {
          "factor": "claudication_leg",
          "points": 0,
          "present": false
        },
        {
          "factor": "carotidodynia",
          "points": 0,
          "present": false
        },
        {
          "factor": "aortic_incompetence",
          "points": 0,
          "present": false
        },
        {
          "factor": "myocardial_infarct_angina",
          "points": 0,
          "present": false
        },
        {
          "factor": "cardiomyopathy_cardiac_failure",
          "points": 0,
          "present": false
        }
      ],
      "disclaimer": "Not a medical device. Deterministic published-formula or published-code output for autonomous agents. A licensed clinician remains responsible for patient care and billing submissions.",
      "citation": {
        "authors": "Misra R, Danda D, Rajappa SM, et al; Indian Rheumatology Vasculitis (IRAVAS) group",
        "doi": "10.1093/rheumatology/ket128",
        "id": "misra-2013",
        "pmid": "23594468",
        "source": "Rheumatology (Oxford). 2013;52(10):1795-1801",
        "title": "Development and initial validation of the Indian Takayasu Clinical Activity Score (ITAS2010)"
      },
      "formula": "itas2010",
      "formula_expression": "ITAS2010 = 2*(diastolic_hypertension + stroke + bruits + pulse_inequality + pulse_loss + claudication + carotidodynia) + malaise_weight_loss + myalgia_arthralgia_arthritis + headache + severe_abdominal_pain + abortions + systolic_hypertension + seizures + syncope + vertigo_dizziness + bruit_right_carotid + bruit_left_carotid + bruit_right_subclavian + bruit_left_subclavian + bruit_right_renal + bruit_left_renal + bp_inequality + pulse_loss_right_carotid + pulse_loss_left_carotid + pulse_loss_right_subclavian + pulse_loss_left_subclavian + pulse_loss_right_brachial + pulse_loss_left_brachial + pulse_loss_right_radial + pulse_loss_left_radial + pulse_loss_right_femoral + pulse_loss_left_femoral + pulse_loss_right_popliteal + pulse_loss_left_popliteal + pulse_loss_right_posterior_tibial + pulse_loss_left_posterior_tibial + pulse_loss_right_dorsalis_pedis + pulse_loss_left_dorsalis_pedis + claudication_arm + claudication_leg + aortic_incompetence + myocardial_infarct_angina + cardiomyopathy_cardiac_failure; Misra 2013; each item true only if new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller; magent does not examine the patient; active_disease iff score ≥ 2; max 51; not ITAS-A; not a diagnosis",
      "max_score": 51,
      "score": 0,
      "active_disease": false
    },
    {
      "components": [
        {
          "factor": "malaise_weight_loss",
          "points": 0,
          "present": false
        },
        {
          "factor": "myalgia_arthralgia_arthritis",
          "points": 0,
          "present": false
        },
        {
          "factor": "headache",
          "points": 0,
          "present": false
        },
        {
          "factor": "severe_abdominal_pain",
          "points": 0,
          "present": false
        },
        {
          "factor": "abortions",
          "points": 0,
          "present": false
        },
        {
          "factor": "diastolic_hypertension",
          "points": 0,
          "present": false
        },
        {
          "factor": "systolic_hypertension",
          "points": 0,
          "present": false
        },
        {
          "factor": "stroke",
          "points": 0,
          "present": false
        },
        {
          "factor": "seizures",
          "points": 0,
          "present": false
        },
        {
          "factor": "syncope",
          "points": 0,
          "present": false
        },
        {
          "factor": "vertigo_dizziness",
          "points": 0,
          "present": false
        },
        {
          "factor": "bruits",
          "points": 0,
          "present": false
        },
        {
          "factor": "bruit_right_carotid",
          "points": 0,
          "present": false
        },
        {
          "factor": "bruit_left_carotid",
          "points": 0,
          "present": false
        },
        {
          "factor": "bruit_right_subclavian",
          "points": 0,
          "present": false
        },
        {
          "factor": "bruit_left_subclavian",
          "points": 0,
          "present": false
        },
        {
          "factor": "bruit_right_renal",
          "points": 0,
          "present": false
        },
        {
          "factor": "bruit_left_renal",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_inequality",
          "points": 0,
          "present": false
        },
        {
          "factor": "bp_inequality",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss_right_carotid",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss_left_carotid",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss_right_subclavian",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss_left_subclavian",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss_right_brachial",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss_left_brachial",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss_right_radial",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss_left_radial",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss_right_femoral",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss_left_femoral",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss_right_popliteal",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss_left_popliteal",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss_right_posterior_tibial",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss_left_posterior_tibial",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss_right_dorsalis_pedis",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss_left_dorsalis_pedis",
          "points": 0,
          "present": false
        },
        {
          "factor": "claudication",
          "points": 0,
          "present": false
        },
        {
          "factor": "claudication_arm",
          "points": 0,
          "present": false
        },
        {
          "factor": "claudication_leg",
          "points": 0,
          "present": false
        },
        {
          "factor": "carotidodynia",
          "points": 0,
          "present": false
        },
        {
          "factor": "aortic_incompetence",
          "points": 0,
          "present": false
        },
        {
          "factor": "myocardial_infarct_angina",
          "points": 0,
          "present": false
        },
        {
          "factor": "cardiomyopathy_cardiac_failure",
          "points": 0,
          "present": false
        }
      ],
      "disclaimer": "Not a medical device. Deterministic published-formula or published-code output for autonomous agents. A licensed clinician remains responsible for patient care and billing submissions.",
      "citation": {
        "authors": "Misra R, Danda D, Rajappa SM, et al; Indian Rheumatology Vasculitis (IRAVAS) group",
        "doi": "10.1093/rheumatology/ket128",
        "id": "misra-2013",
        "pmid": "23594468",
        "source": "Rheumatology (Oxford). 2013;52(10):1795-1801",
        "title": "Development and initial validation of the Indian Takayasu Clinical Activity Score (ITAS2010)"
      },
      "formula": "itas2010",
      "formula_expression": "ITAS2010 = 2*(diastolic_hypertension + stroke + bruits + pulse_inequality + pulse_loss + claudication + carotidodynia) + malaise_weight_loss + myalgia_arthralgia_arthritis + headache + severe_abdominal_pain + abortions + systolic_hypertension + seizures + syncope + vertigo_dizziness + bruit_right_carotid + bruit_left_carotid + bruit_right_subclavian + bruit_left_subclavian + bruit_right_renal + bruit_left_renal + bp_inequality + pulse_loss_right_carotid + pulse_loss_left_carotid + pulse_loss_right_subclavian + pulse_loss_left_subclavian + pulse_loss_right_brachial + pulse_loss_left_brachial + pulse_loss_right_radial + pulse_loss_left_radial + pulse_loss_right_femoral + pulse_loss_left_femoral + pulse_loss_right_popliteal + pulse_loss_left_popliteal + pulse_loss_right_posterior_tibial + pulse_loss_left_posterior_tibial + pulse_loss_right_dorsalis_pedis + pulse_loss_left_dorsalis_pedis + claudication_arm + claudication_leg + aortic_incompetence + myocardial_infarct_angina + cardiomyopathy_cardiac_failure; Misra 2013; each item true only if new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller; magent does not examine the patient; active_disease iff score ≥ 2; max 51; not ITAS-A; not a diagnosis",
      "max_score": 51,
      "score": 0,
      "active_disease": false
    }
  ]
}

Response

Field Type Description
formula string itas2010
formula_expression string Exact expression used
score integer ITAS2010 weighted sum 0-51 (Misra 2013). Not a diagnosis.
max_score integer 51
active_disease boolean true iff score ≥ 2 (Misra 2013 published ITAS2010 active-disease cut). Not a diagnosis. No extra mild/moderate/severe bands. Not ITAS-A.
components array Per-item points
citation object Misra et al. Rheumatology (Oxford) 2013 citation
disclaimer string Not-a-device notice

Example JSON

Machine form of the same example. Frozen fixture. Not a live lookup.

{
  "components": [
    {
      "factor": "malaise_weight_loss",
      "points": 0,
      "present": false
    },
    {
      "factor": "myalgia_arthralgia_arthritis",
      "points": 0,
      "present": false
    },
    {
      "factor": "headache",
      "points": 0,
      "present": false
    },
    {
      "factor": "severe_abdominal_pain",
      "points": 0,
      "present": false
    },
    {
      "factor": "abortions",
      "points": 0,
      "present": false
    },
    {
      "factor": "diastolic_hypertension",
      "points": 0,
      "present": false
    },
    {
      "factor": "systolic_hypertension",
      "points": 0,
      "present": false
    },
    {
      "factor": "stroke",
      "points": 0,
      "present": false
    },
    {
      "factor": "seizures",
      "points": 0,
      "present": false
    },
    {
      "factor": "syncope",
      "points": 0,
      "present": false
    },
    {
      "factor": "vertigo_dizziness",
      "points": 0,
      "present": false
    },
    {
      "factor": "bruits",
      "points": 0,
      "present": false
    },
    {
      "factor": "bruit_right_carotid",
      "points": 0,
      "present": false
    },
    {
      "factor": "bruit_left_carotid",
      "points": 0,
      "present": false
    },
    {
      "factor": "bruit_right_subclavian",
      "points": 0,
      "present": false
    },
    {
      "factor": "bruit_left_subclavian",
      "points": 0,
      "present": false
    },
    {
      "factor": "bruit_right_renal",
      "points": 0,
      "present": false
    },
    {
      "factor": "bruit_left_renal",
      "points": 0,
      "present": false
    },
    {
      "factor": "pulse_inequality",
      "points": 0,
      "present": false
    },
    {
      "factor": "bp_inequality",
      "points": 0,
      "present": false
    },
    {
      "factor": "pulse_loss",
      "points": 0,
      "present": false
    },
    {
      "factor": "pulse_loss_right_carotid",
      "points": 0,
      "present": false
    },
    {
      "factor": "pulse_loss_left_carotid",
      "points": 0,
      "present": false
    },
    {
      "factor": "pulse_loss_right_subclavian",
      "points": 0,
      "present": false
    },
    {
      "factor": "pulse_loss_left_subclavian",
      "points": 0,
      "present": false
    },
    {
      "factor": "pulse_loss_right_brachial",
      "points": 0,
      "present": false
    },
    {
      "factor": "pulse_loss_left_brachial",
      "points": 0,
      "present": false
    },
    {
      "factor": "pulse_loss_right_radial",
      "points": 0,
      "present": false
    },
    {
      "factor": "pulse_loss_left_radial",
      "points": 0,
      "present": false
    },
    {
      "factor": "pulse_loss_right_femoral",
      "points": 0,
      "present": false
    },
    {
      "factor": "pulse_loss_left_femoral",
      "points": 0,
      "present": false
    },
    {
      "factor": "pulse_loss_right_popliteal",
      "points": 0,
      "present": false
    },
    {
      "factor": "pulse_loss_left_popliteal",
      "points": 0,
      "present": false
    },
    {
      "factor": "pulse_loss_right_posterior_tibial",
      "points": 0,
      "present": false
    },
    {
      "factor": "pulse_loss_left_posterior_tibial",
      "points": 0,
      "present": false
    },
    {
      "factor": "pulse_loss_right_dorsalis_pedis",
      "points": 0,
      "present": false
    },
    {
      "factor": "pulse_loss_left_dorsalis_pedis",
      "points": 0,
      "present": false
    },
    {
      "factor": "claudication",
      "points": 0,
      "present": false
    },
    {
      "factor": "claudication_arm",
      "points": 0,
      "present": false
    },
    {
      "factor": "claudication_leg",
      "points": 0,
      "present": false
    },
    {
      "factor": "carotidodynia",
      "points": 0,
      "present": false
    },
    {
      "factor": "aortic_incompetence",
      "points": 0,
      "present": false
    },
    {
      "factor": "myocardial_infarct_angina",
      "points": 0,
      "present": false
    },
    {
      "factor": "cardiomyopathy_cardiac_failure",
      "points": 0,
      "present": false
    }
  ],
  "disclaimer": "Not a medical device. Deterministic published-formula or published-code output for autonomous agents. A licensed clinician remains responsible for patient care and billing submissions.",
  "citation": {
    "authors": "Misra R, Danda D, Rajappa SM, et al; Indian Rheumatology Vasculitis (IRAVAS) group",
    "doi": "10.1093/rheumatology/ket128",
    "id": "misra-2013",
    "pmid": "23594468",
    "source": "Rheumatology (Oxford). 2013;52(10):1795-1801",
    "title": "Development and initial validation of the Indian Takayasu Clinical Activity Score (ITAS2010)"
  },
  "formula": "itas2010",
  "formula_expression": "ITAS2010 = 2*(diastolic_hypertension + stroke + bruits + pulse_inequality + pulse_loss + claudication + carotidodynia) + malaise_weight_loss + myalgia_arthralgia_arthritis + headache + severe_abdominal_pain + abortions + systolic_hypertension + seizures + syncope + vertigo_dizziness + bruit_right_carotid + bruit_left_carotid + bruit_right_subclavian + bruit_left_subclavian + bruit_right_renal + bruit_left_renal + bp_inequality + pulse_loss_right_carotid + pulse_loss_left_carotid + pulse_loss_right_subclavian + pulse_loss_left_subclavian + pulse_loss_right_brachial + pulse_loss_left_brachial + pulse_loss_right_radial + pulse_loss_left_radial + pulse_loss_right_femoral + pulse_loss_left_femoral + pulse_loss_right_popliteal + pulse_loss_left_popliteal + pulse_loss_right_posterior_tibial + pulse_loss_left_posterior_tibial + pulse_loss_right_dorsalis_pedis + pulse_loss_left_dorsalis_pedis + claudication_arm + claudication_leg + aortic_incompetence + myocardial_infarct_angina + cardiomyopathy_cardiac_failure; Misra 2013; each item true only if new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller; magent does not examine the patient; active_disease iff score ≥ 2; max 51; not ITAS-A; not a diagnosis",
  "max_score": 51,
  "score": 0,
  "active_disease": false
}

Client errors (HTTP 400)

Invalid params return 400 without charge. Shared HTTP 402 and 503 meanings: Payments.

HTTP Code When
400 invalid_itas2010 ITAS2010 needs Misra 2013 Takayasu clinical-activity items as true or false or the paper's tokens. Returned before settlement; you are not charged.
400 invalid_items POST body must be a JSON object with only an items array Returned before settlement; you are not charged.
400 invalid_item_count items must be an array of 1 to 25 objects Returned before settlement; you are not charged.
400 invalid_item each items entry must be a JSON object Returned before settlement; you are not charged.

Related tools

  • SLEDAI-2K — Sum Gladman 2002 SLEDAI-2K weights from 24 caller-assigned descriptors present in the last 10 days and return the integer score (max 105). Not a diagnosis.

Payment

Unpaid requests return HTTP 402 even if query parameters or POST items are missing or invalid, so CDP and agents can index the path. After a PAYMENT-SIGNATURE, invalid params return HTTP 400 JSON before settlement. magent does not charge. Fix the params, then request a new 402 quote for that complete URL. Catalog misses (empty matches, found=false) are valid paid 200s. Unpaid valid requests return HTTP 402 with a base64 PAYMENT-REQUIRED header. HTTP 503 is not a new quote: retry the same PAYMENT-SIGNATURE. Full handshake and shared payment errors: Payments. Stdio MCP: /docs/mcp.

Guarantees

  • HTTP 402 is unpaid, including a missing query. After PAYMENT-SIGNATURE, invalid parameters return HTTP 400 before settlement. You are not charged. HTTP 402 never includes the tool JSON.
  • exact: settlement finishes before the tool (paymentFlow upfront). batch-settlement: verify/deposit before the tool; chargedCumulativeAmount commits after HTTP 2xx. Uncertain or failed settlement fails closed (HTTP 503). Retry the same PAYMENT-SIGNATURE.
  • HTTP 402 is unpaid only. Do not sign a second authorization because of a 503.
  • Execution is timeout-bounded and concurrency-capped.
  • Calculator inputs are stored encrypted for allowlisted operators (Magent Console). They are not in public logs, SSH lookups, catalog, or rollups. Request logs store path without query.